# SDR KCSA2015102712

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 73,708 hours, 12,884 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY MAIN DECK FORWARD CARGO FIRE WARNING,   NO FIRE OR SMOKE NOTED, CONTINUED TO DESTINATION, CHECKED MAIN DECK EVERY 20 MINUTES UNTIL ARRIVAL.  PERFORMED CMC TEST OF FIRE DETECTION SYS IAW MM 26-10-00, OPS CHECKS GOOD
